Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Hölder continuous Riemannian and Finsler metrics
HTML articles powered by AMS MathViewer

by Alexander Lytchak and Asli Yaman PDF
Trans. Amer. Math. Soc. 358 (2006), 2917-2926 Request permission

Abstract:

We discuss smoothness of geodesics in Riemannian and Finsler metrics.
References
  • Eugenio Calabi and Philip Hartman, On the smoothness of isometries, Duke Math. J. 37 (1970), 741–750. MR 283727
  • N. N. Kosovskiĭ, Gluing of Riemannian manifolds of curvature $\geq \kappa$, Algebra i Analiz 14 (2002), no. 3, 140–157 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 14 (2003), no. 3, 467–478. MR 1921991
  • N. N. Kosovskiĭ, Gluing of Riemannian manifolds of curvature $\leq \kappa$, Algebra i Analiz 14 (2002), no. 5, 73–86 (Russian, with Russian summary); English transl., St. Petersburg Math. J. 14 (2003), no. 5, 765–773. MR 1970333
  • Joram Lindenstrauss and Lior Tzafriri, Classical Banach spaces. II, Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], vol. 97, Springer-Verlag, Berlin-New York, 1979. Function spaces. MR 540367, DOI 10.1007/978-3-662-35347-9
  • A. Lytchak. Almost convex subsets. Preprint.
  • M. Taylor. Existence and regularity of Isometries. Preprint.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53B40, 53B20
  • Retrieve articles in all journals with MSC (2000): 53B40, 53B20
Additional Information
  • Alexander Lytchak
  • Affiliation: Department of Mathematics, University of Bonn, 53115 Bonn, Germany
  • MR Author ID: 679338
  • Asli Yaman
  • Affiliation: Department of Mathematics, University of Bonn, 53115 Bonn, Germany
  • Address at time of publication: CRM, Apartat 50, E-08193, Bellaterra, Spain
  • Received by editor(s): March 25, 2004
  • Published electronically: February 14, 2006
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 358 (2006), 2917-2926
  • MSC (2000): Primary 53B40, 53B20
  • DOI: https://doi.org/10.1090/S0002-9947-06-04195-X
  • MathSciNet review: 2216252